# SDR IPXA2018102655356

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 24,476 hours, 16,252 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Tat Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAT OVERHEAD LIGHT WILL NOT EXTINGUISH DURING TEST.  CAME ON IN FLIGHT ALONG WITH EICAS MESSAGE. ACCOMPLISHED FIM 30-33-00-815-802, SHT 2, BLOCKS 3 AND 4.   REMOVED & REPLACED K10339 AND K10342 RELAYS IAW WDM 30-33-11. OPS CHECKED GOOD IAW AMM 30-33-00-715-001.
